Cyclic Contractions on -Metric Spaces
E. Karapınar,
A. Yıldız-Ulus and
İ. M. Erhan
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
Conditions for existence and uniqueness of fixed points of two types of cyclic contractions defined on -metric spaces are established and some illustrative examples are given. In addition, cyclic maps satisfying integral type contractive conditions are presented as applications.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/182947.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/182947.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:182947
DOI: 10.1155/2012/182947
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().